# SDR USAA960803

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1000-1016
- Part time: 44,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-3 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 10 INCH CORROSION STRINGER 27L, BS 1000 TO 1016.  SPLICED IN STRINGER, REPAIRED PER CD 25G00984A, SRM 53-10-3 FIG 1.  (M)
